i had a m.s on the 9th of this month, and it ended on the 11th. and for 3 days or so after that i had really light spotting. my m.s is normally heavy. and lasts for 5 to 6 days! today is the 16th . and i have been noticing light light cramps ?? but no more spotting. my bf and i are not using protection and had sex about 2 weeks before my m.s. . . i am also taking meds for a underactive thyroid for about 2 months...:/ .. i dont no what it can be . mabi a messed up month?? can it be cramps from ovulation?? i would jus like a few opinions!!!! thanks ladies!!!!!!!:)
Well, might first thought are your periods regular? This could be just a quirky month - maybe. I have an underactive thyroid too. Some times when they up the dosage it kinda screws my cycle up a bit. And, yes I has have a mild cramping when I ovulate.
But, you're worried about pregnancy take a test. They pretty accurate from what my OB's nurse told me.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.